# SDR CA120820004

- Difficulty date: August 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: DL2233M11
- Condition: Failed
- Location: Rudder
- Part time: 19,153 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT THE ACFT YAWS BY ITSELF WITH THE AP ENGAGED OR DISENGAGED.  THE RUDDER INDICATOR ON EICAS IS ALSO MOVING BACK AND FORTH SLIGHTLY.  EXTENSIVE T/S WITH WIRING AND SYS CHECKS WAS CARRIED OUT, FINALLY BOTH YAW DAMPER ACTUATORS WERE REPLACED AND THE FAULT WAS CLEARED.  YAW DAMPER ACTUATOR, PN DL2233M1-1, LT SN 4164, RT SN 560. YAW DAMPER, LT TSN & TSR 19153, CSN & CSR 15213, RT TSN & TSR 1772, CSN & CSR 1384.
